MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8480
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of four (4) clearlink duo-vent solution administration sets were leaking with the clamp closed.It was further reported that on closer inspection leaking was found just above the filter.This issue was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: four (4) devices were received for evaluation.Visual inspection was performed using the naked eye did not identify any abnormalities that could have contributed to the reported condition.Functional testing was completed in all samples including clear passage and pressure testing; and the device performed according to product specifications.Additionally priming test was performed and no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK DUO-VENT SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10629454
Report Number1416980-2020-06183
Device Sequence Number2631145
Product Code FPA
UDI-Device Identifier00085412048499
UDI-Public(01)00085412048499
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2H8480
Device Lot NumberR20D29031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1